How JustAnswer Works:
  • Ask an Expert
    Experts are full of valuable knowledge and are ready to help with any question. Credentials confirmed by a Fortune 500 verification firm.
  • Get a Professional Answer
    Via email, text message, or notification as you wait on our site.
    Ask follow up questions if you need to.
  • 100% Satisfaction Guarantee
    Rate the answer you receive.
Ask Dr. Kaushik Your Own Question
Dr. Kaushik
Dr. Kaushik, Psychiatrist
Category: Mental Health
Satisfied Customers: 4536
Experience:  MD Psychiatry
9385906
Type Your Mental Health Question Here...
Dr. Kaushik is online now
A new question is answered every 9 seconds

is Risperdal make problem

This answer was rated:

is Risperdal make problem


Dr. Kaushik :

Greetings.

Dr. Kaushik :

Can you give some more details of your question ?

Dr. Kaushik :

Do you mean to ask that if risperdal can cause some side effects.

Customer:

hi chat please

Customer:

are you there

Customer:

I think yes

Customer:

indeed

Customer:

halooooooooo

Customer:

mr

Customer:

haloooo

Customer:

mr

Customer:

I want to talk

Customer:

plz

Customer:

yes

Customer:

no

Customer:

yes

Customer:

no

Customer:

yes

Customer:

no

Customer:

maybe

Customer:

hiiiiiiiiiiii

Customer:

mrrrrrrrrrrrr

Customer:

I will wait

Dr. Kaushik :

Are you there.

Dr. Kaushik :

I am online right now.

Customer:

hi

Customer:

mr

Customer:

how are you?

Customer:

I hv problem

Customer:

since the day I start

Customer:

risperdal

Dr. Kaushik :

I am fine . How are you?

Customer:

I wake up 30 times at night

Customer:

I don't know why

Customer:

maybe it is riperdal?

Dr. Kaushik :

when did you start taking it and what dose and at what time of the day

Customer:

3 days

Customer:

1 mg night

Customer:

at night

Dr. Kaushik :

ok

Customer:

is the problem from it?

Customer:

I wake up 30 times

Customer:

no continuos sleeping

Customer:

I cant sleep 1 hr

Customer:

I wake up too muchh

Dr. Kaushik :

usually most patients do not have this but it seems in your case this drug is causing insomnia

Customer:

ok look

Customer:

my dr ask me to take solian

Customer:

instead of risperdal

Customer:

what do you think?

Dr. Kaushik :

ok

Customer:

which more effective against anxiety?

Dr. Kaushik :

you first try taking this drug in the morning from now on at 9 or 10 am after breakfast

Dr. Kaushik :

try this for 1 week hopefully this will solve your problem of waking up at night

Customer:

ok

Customer:

but is it more effective than solian?

Dr. Kaushik :

If this does not solve this then you may try solian however risperdal is a better drug against anxiety.That is the reason why u am pressing for it' continuation

Customer:

ok still I hv problem

Customer:

I feel am not in jordan

Customer:

why?

Customer:

I feel people are not real

Customer:

everything is not my known world

Dr. Kaushik :

anyways what you are experiencing can be sorted out by simply changing the time of intake

Customer:

I see

Customer:

ok mr thank you very much

Dr. Kaushik :

you are having derealization and for this you need to give risperdal or solian 2 weeks for making it go away for good.

Customer:

ok

Customer:

I will

Dr. Kaushik :

As of now stay put kon risperdal , just change it's time of intake to morning.

Dr. Kaushik :

within a week you will start feeling fine.

Customer:

ok

Customer:

thank you

Customer:

very much

Dr. Kaushik :

take care.God bless.

Dr. Kaushik :

Regards

Dr. Kaushik and other Mental Health Specialists are ready to help you

Related Mental Health Questions